# SDR P5CA9500449

- Difficulty date: June 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831FT
- Make and model: Boeing 747121
- Aircraft serial: 19648
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Bent
- Location: Crew Serv Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW SERVICE DOOR AFT LOWER CORNER OUTER SKIN BENT.  REPAIRED PER BOEING SRM 51-40-01.
